that I started losing my nails and patches of psoriasis...
"...was given simvastatin also....had to quit them due to severe leg pain and not long after that I started losing my nails and patches of psoriasis started to show ...can trigger Psoriasis and stat... "
developed once she came off Soriantane and Simvastatin...
"...lot of this might have to do with GM crops, or some sort of allergic reaction. Angiodema and hives combined especially leads me to believe that it might be something to do with regular consumption.... "
using a new body cream so wasnt convinced which helped...
"...have had psoriasis since ...taking simvastatin for high cholesterol and within days my psoriasis had all but disappeared. I had also started using a new body cream so wasnt convinced which helpe... "
So I am back on the simvistatin, plus taking Barney's,...
"...that very interesting because I was taking simvastatin for several years and my psoriasis was in remission for the whole time. ...well be.\"
So I am back on the simvistatin, plus taking Barney'... "
Simvastatin and Psoriasis
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.